Couldn't find what you looking for?

TRY OUR SEARCH!

I am 38. I had Depo for 10 yrs. It was great while on it. After 5 yr. health provider said get off, get alternative, consider IUD. I continued on,cuz I was fine on it. At 10 yrs. health care provider refused to continue me on it, was supposed to hook me up w/IUD, left me hangin', I had no choice but to quit cold turkey. 12/03/07 should have been an injection. I since then been having nitely episodes including swelling of the throat making my airways feel obstructed, causing paranoia, panic attacks, loss of sleep(i could a slept thru a tornado b4), dizziness,faint/weakly, extreme fear of death or hurting others, anger/rage moods, sporadic weird flare up feelings from my brain to my heart that pulsate thruout my body, tingling/ numbness hands, feet,,,,,, even my head felt asleep on 2 occasions. This thing is demonic and I am ready to take all possible action to get it off the market. My husband has been blaming this shot for lack of sex ever since I got on the thing! God help us all, and I am praying for anyone who is on the depo or experiencing the withdrawal symptoms of being off of it! Thanks God Bless , He's all we got to get thru this. Amen

Loading...

i'm feeling basically all of what you went through and more...
how long did your symptoms last? i was on depo for 9 years and should have had a shot 4 weeks ago and this is some nasty sicky feeling...
did you go to a dr for help with the withdrawals?

please help,
tiffanyc
Reply

Loading...

i think i am having withdrawl symptoms from the shot,but i am not sure,i am having this burning/sensation in my legs ,but,arms,face,eyes,etc... ne where u can imagine im having it is anybody else feeling like this..
Reply

Loading...

I am having the burning sensations everywhere too even in my head which drives me crazy and makes me feel like I might die from some weird nerve disease? I know it's the depo because all these sensations started about a month after I got my one and only dose after I had my daughter. Sometimes I drive myself crazy thinking I have MS or something but I know deep inside that I don't. I'm thinking about getting an MRI to check out what going on with my nerves.
Reply

Loading...

Guest wrote:

I am having the burning sensations everywhere too even in my head which drives me crazy and makes me feel like I might die from some weird nerve disease? I know it's the depo because all these sensations started about a month after I got my one and only dose after I had my daughter. Sometimes I drive myself crazy thinking I have MS or something but I know deep inside that I don't. I'm thinking about getting an MRI to check out what going on with my nerves.



How long have these symptoms persisted? That sounds like something pretty worrisome. How long has it been going on? I don't think that you have a nerve disease but let me know what's been going on, okay?
Reply

Loading...

Hi, the burning started about 6 weeks after I had the shot and it lasted for about a month and then it stopped for about a week and then returned. I had stopped having those sensations for about 2 weeks now but they have returned today. It usually starts with my lips burning then I can feel the burning sporadically I. My arms, legs, head.. I read on another website that this happens when there is a drastic change in estrogen levels. I hope that this is the case for us and that it wears off soon!
Reply

Loading...

I am 36. I was on Depo Provera for 10+ years and I loved it, never had a problem at all, and it was really nice not having a period. My doctor wanted me to stop Depo because of bone density loss. My last shot was in Nov 09. I had Tubal Ligation done in Jan 2010. Now about 8 weeks after surgery I have symptoms of dizziness, hair loss on top of head, breast pain, anxiety, panic and fatigue. I think my symptoms are from my tubal ligation because I dont think the Depo has warn off yet since I do not have my period yet. I have since learned of something called "PTLS" which happens after tubal. Has anyone else had similar situation? My doctor has no answer as to why these problems are happening or whether its Depo withdrawls or tubal ligation syndrome or how long these problems will last. I am now taking birth control pills to help relieve symptoms, ***but I just wish I would have stayed on the shot!!, yes, even with the bone loss. Anyone have any input?
Reply

Loading...

Hi
I had my tubes done had no problems what so ever,the only thing a bit a pain in the tummy for about a month.
Its the depo shots you are having all these symptoms from,You are having withdraws from Progesterone,I was on it for 3 years,I have been having the same symptoms as you for over 12 months now, each day gets better,I'm still waiting for a period which I have been told can take between 3months to 2 years,I bet if I have a period that will be when the symptoms will go,At least I hope so.
You are having withdraws from Progesterone
Reply

Loading...

Hi there I have been experiencing all those symptoms aswell. Before I got off the shot I was fine since then I've been suffering from anxiety palpitations which I have learnt to controll I ache all over not sleeping and even when I do I still aching also tingling sensations started as pins and needles but is slowly getting better. It's been 4 months now and can't cope anymore I have had 2 light periods and am hoping that when I get a full blown one that I everything will get back to normal if anyone has got through this ease reply I'm trying to ride this withdrawal out if I know there's light at the end of the tunnel
Reply

Loading...

It is not Depo.  I received the Depo shot for many years (5+) also.  I came off of it with no problem and a year later was pregnant with my now 7-month-old son.  Three months after his birth I had a tubal ligation.  Since then I have gained enormous amounts of weight (not typical for me as I have had 3 children and gone right back down to pre-pregnancy weight after each), I actually weight more now than I did at the end of my pregnancy.  Also severe mood swings, night sweats, hot flashes during the day, heavy periods at least every two weeks, and extreme joint/muscle pain all over not to mention the chronic fatigue, memory disturbance, confusion, loss of concentration.  It is known as PTLS (post tubal ligation syndrome) and is due to hormonal imbalance (your OB can run blood tests to diagnose).  I have my appointment on Monday as they originally thought it was thyroid, but that has been ruled out.  I just want my old body and self back.  I do a rigorous exercise routine and have a healthy diet and still keep gaining weight!!!
Reply

Loading...

Hi I was on for this length also, how long till the symtoms passed and did you have replacement oestrogen or progesterone to help? thanks
Reply

Loading...

my first shot was october of last year and my last shot was january of this yr. in july and august, i tried using plan b and the pill to start getting my cycle. 2 weeks ago it finally started, headaches, very heavy and crampy. now this week it's back, still very heavy and crampy, light headed and dizzy, headaches...i thought that i was going to pass out yesterday and today.

i just got back from the doctor and he thinks it's "depo withdrawl"

 

i will NEVER go back on this drug!

Reply

Loading...

I went to the doctors on Saturday to get my depo shot redone and the doctors told me to my disbelief I was ten days late. He told me to do a pregnancy test at the doctors, it was negative. Anyway he said to me to wait another two weeks just in case because I could be pregnant. 3 days later after the doctors I experienced skin rash, headaches, stretch marks from weight loss, bloating and today which is now 16 days after the depo I feel so sick and have had a headache all day. My boobs Hurt and I'm so emotional. My boobs have stretch marks and veins are showing up on them ? I have read that the horrid depo can give you pregnancy symptoms from stopping it? i took pregnancy test and its coming up negative. i am so frustrated, what is going on?! i am just fed up, i dont know whats wrong with me...im going to the doctors tomorrow for a blood test to see if I am pregnant or not for sure. If I'm not pregnant and it is from depo withdrawal I am taking this further. No one should have to go through this. The depo is the worst thing you could ever do to your body...do not use it!!!!!
Reply

Loading...


 

I was wondering what's going on. Am I starting menopause or could this be some sort of depo withdrawal? Major aches, major cramps, migraines returned with a vengeance, dizziness, concentration problems, and what's that with the head feeling numb? And irritable/rage. Let alone the hot flashes with fever and then a drop in body temp. below normal. I was on depo for 7 or 8 years for heavy bleeding.

Reply

Loading...

Yes I Too After 10 Years On N Off At 33 Suffering.Has Been Over A Year now N My Body Has Changed So Much From Weight Gain Not To Mention All Tge Otger Horrible Symptons. BreastS Grown About 4 Cups And 15 LbsiIn 2 Days..My PoOr Bf Doesnt Even Recognize Me .
Reply

Loading...